From the interaction checker, Using lorcaserin together with venlafaxine may increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 2 answers
Effexor XR - How many doses does it take before you start getting relief. I am taking 75mg every am?
Posted 26 Mar 2011 • 3 answers
Posted 13 Sep 2014 • 2 answers
Posted 16 Dec 2015 • 3 answers
Posted 19 Mar 2016 • 1 answer